Optimal control over evolution stochastic systems and its application to stochastic models of financial mathematics

Authors

  • A. G. Biirdeinyi
  • A. V. Svishchuk

Abstract

We consider problems of optimal stabilization of controlled evolution stochastic systems in semi-Markov media and their application to financial stochastic models.

Published

25.05.1998

Issue

Section

Research articles

How to Cite

Biirdeinyi, A. G., and A. V. Svishchuk. “Optimal Control over Evolution Stochastic Systems and Its Application to Stochastic Models of Financial Mathematics”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 5, May 1998, pp. 687–698, https://umj.imath.kiev.ua/index.php/umj/article/view/4907.